# SDR RAIA0602006

- Difficulty date: February 5, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,082 hours, 16,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3526 - RIC - EMERGENCY LIGHT AT SERVICE DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY LIGHT BULB.
